# SDR ASAA2023112146334

- Difficulty date: November 21, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 41,205 hours, 12,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY A/C LEFT LIGHT COVER BROKEN. GROUNDED - YES. REPLACED LAV D AFT BULKHEAD FWD FACING WORK/EMERGENCY LIGHT ASSY AS REQ. OPS CHECKED GOOD REF AMM 33-51-00.
